Nine student nurses suffer side effects after Sinovac vaccination
Nine student nurses at Thammasat University have suffered side effects following inoculation with the Chinese-made Sinovac vaccine, According to the Student Organization of Thammasat University’s Facebook page.
Of the nine, seven suffered significant side effects, including breathing difficulties, fatigue, partial body numbness, dizziness, muscle pains, chest pains and facial spasms, while two others suffered mild effects, after 88 student nurses were given Sinovac jabs on April 23rd and May 5th.
A female nursing student experienced breathing difficulties and fatigue about 14 hours after vaccination. Her condition gradually improved after pillows were used to help her to breathe more comfortably.
Another one experienced shortness of breath, about 30 minutes after injection, and some body numbness the following day.
The third case experienced some symptoms in the hand of the arm in which she was injected on the first day. For the next several days, she experienced numbness in the fingertips of both hands and left leg. She went to see a doctor and was administered Vitamin B and Amitriptyline.
The fourth case experienced dizziness and muscle pains a day after vaccination, while the fifth case experienced shortness of breath and chest pains for three days after the vaccination.
One male nursing student experienced breathing difficulties and dizziness for three days after the vaccination.
The seventh case, who has an underlying allergy, experienced fatigue immediately after the injection. Her condition improved an hour later and she was placed under observation. After two days, she experienced numbness in her hands and legs, but the symptoms eased. In the evening, however, she experienced fatigue, dizziness, eye and facial spasms and weakness in her hands.
She went to see a doctor and was prescribed Vitamin B and sleeping pills. She visited the doctor for a second time for a blood test and was told the symptoms were not related to the vaccine. She was prescribed Pyridostigmine, while Clonazepam, which was previously prescribed, was stopped.
The two other students with mild symptoms suffered minor pain in the arms they were jabbed.